Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 14, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 2, 2013, 5:50 PM CDT for Cumberland County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2013, 5:50 PM CDT (22:50 UTC)
- Expired
- May 2, 2013, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Cumberland County, IL
The radar
The Evansville,IN radar (KVWX), 119 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1567 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
975 WGUS53 KILX 022250 FFWILX ILC035-030200- /O.NEW.KILX.FF.W.0014.130502T2250Z-130503T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 550 PM CDT THU MAY 2 2013 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 900 PM CDT * AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN FELL SINCE 3 PM OVER CENTRAL CUMBERLAND COUNTY ALONG A JANESVILLE TO TOLEDO TO WOODBURY LINE. THUNDERSTORMS COULD PRODUCE ANOTHER 1 TO 2 INCHES OF RAIN THROUGH 730 PM OVER CENTRAL AND WESTERN PARTS OF CUMBERLAND COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... TOLEDO...GREENUP...JANESVILLE...JEWETT AND NEOGA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3917 8809 3917 8846 3937 8847 3937 8810 $$ KMH
2 follow-up statements
852 WGUS73 KILX 030032 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 732 PM CDT THU MAY 2 2013 ILC035-030200- /O.CON.KILX.FF.W.0014.000000T0000Z-130503T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUMBERLAND IL- 732 PM CDT THU MAY 2 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CUMBERLAND COUNTY UNTIL 900 PM CDT... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLAR RADAR ESTIMATES SHOW 2 TO 4 INCHES OF RAIN HAS FALLEN SINCE 3 PM...DOWN THE MIDDLE OF THE COUNTY...FROM JANESVILLE TO TOLEDO TO JEWETT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... TOLEDO...GREENUP...JANESVILLE...JEWETT AND NEOGA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3917 8809 3917 8846 3937 8847 3937 8810 $$ SHIMON
166 WGUS73 KILX 030154 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 854 PM CDT THU MAY 2 2013 ILC035-030209- /O.EXP.KILX.FF.W.0014.000000T0000Z-130503T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUMBERLAND IL- 854 PM CDT THU MAY 2 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CUMBERLAND COUNTY WILL BE ALLOWED TO EXPIRE AT 900 PM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3917 8809 3917 8846 3937 8847 3937 8810 $$ SHIMON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 2, 3:02 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 2, 3:02 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 302 PM CDT THU MAY 2 2013 .DISCUSSION... ISSUED 302 PM CDT THU MAY 2 2013 LATEST SURFACE ANALYSIS HAD A WEAK LOW PRESSURE CENTER OVER EAST CENTRAL ILLINOIS...WITH A COLD FRONT EXTENDING SOUTHWEST INTO SOUTHERN MISSOURI. THE LOW/FRONT IS NOT EXPECTED TO MAKE IT MUCH FURTHER EAST FOR THE NEXT FEW DAYS AS IT WOBBLES BENEATH A SLOW MOVING UPPER LEVEL LOW. THIS SYSTEM WILL BE RESPONSIBLE FOR PERIODS OF SHOWERS THROUGH LATER SUNDAY INTO MONDAY WHEN IT FINALLY LEAVES THE AREA. MAIN FORECAST CONCERNS TODAY REVOLVE AROUND THE PRECIPITATION CHANCES/AMOUNTS WITH THIS SYSTEM. 12Z MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THIS SYSTEM...BUT THEY HAVE STILL NOT COMPLETELY LOCKED INTO A SOLUTION WITH ITS MOVEMENT. THIS IS NOT SURPRISING CONSIDERING THE BLOCKY DOWNSTREAM PATTERN THE UPPER LOW IS TRYING TO MOVE INTO. THE MODEL CONSENSUS HAS TRENDED A LITTLE FURTHER SOUTH IN THE MOVEMENT OF THE UPPER LOW THE PAST COUPLE OF RUNS. SHORT TERM...TONIGHT THROUGH MONDAY...A FEW STRONG THUNDERSTORMS ARE POSSIBLE IN THE VICINITY OF THE COLD FRONT EARLY THIS EVENING IN A MODERATELY UNSTABLE ATMOSPHERE. THEN...THE UPPER WAVE CURRENTLY DIGGING THROUGH THE CENTRAL PLAINS WILL CUT OFF OVER THE MID MISSISSIPPI VALLEY...EVENTUALLY TAKING A MORE EASTERLY COURSE SOUTH OF THE OHIO RIVER VALLEY. MUCH OF THE FORECAST AREA WILL BE IN A FAVORABLE JET POSITION TO THE NORTH OF THE DEVELOPING UPPER LOW FROM LATER TONIGHT INTO FRIDAY NIGHT. SOME WEAK ISENTROPIC LIFT WILL ALSO BE OCCURRING IN THIS AREA. THIS FORCING...COMBINED WITH PRECIPITABLE WATER VALUES OF AN INCH TO AN INCH AND A HALF SHOULD PRODUCE PERIODS OF SHOWERS WITH LOCALLY HEAVY RAINFALL. AS THE SYSTEM DRIFTS FURTHER EAST SATURDAY INTO MONDAY...THE FORCING AND AVAILABLE MOISTURE WILL GRADUALLY DIMINISH. HAVE NOT ISSUED ANY FLOOD HEADLINES AT THIS TIME. FORECAST RAIN TOTALS SHOULD STAY BELOW FLASH FLOOD GUIDANCE...AND CURRENT RIVER FORECASTS DO NOT SUGGEST SIGNIFICANT FLOODING. HOWEVER...THIS THREAT WILL NEED TO BE WATCHED. LONG TERM...TUESDAY THROUGH THURSDAY...MODEL AGREEMENT IS NOT ESPECIALLY GOOD ONCE THE CURRENT UPPER LOW DEPARTS THE AREA. IT IS LOOKING INCREASINGLY LIKELY THAT AT LEAST A COUPLE DRY DAYS CAN BE EXPECTED AS RIDGING MOVES ACROSS THE AREA IN THE WAKE OF THE CURRENT SYSTEM AND AHEAD OF THE NEXT SYSTEM. HOWEVER...THE SPEED OF ARRIVAL OF THE NEXT SYSTEM IS STILL THE SUBJECT OF SIGNIFICANT DEBATE. FOR NOW...HAVE HELD OFF THE MENTIONABLE POPS UNTIL THURSDAY WHICH IS A MORE MIDDLE OF THE ROAD SOLUTION IN THE MODEL ENVELOPE. BAK && .AVIATION... ISSUED 1255 PM CDT THU MAY 2 2013 ISOLATED SHOWERS AND THUNDERSTORMS EARLY THIS AFTERNOON WILL SEE SHOWERS BECOME MORE WIDESPREAD DURING THIS EVENING AND CONTINUE INTO FRIDAY. A COLD FRONT JUST EAST OF I-55 WILL REMAIN NEARLY STATIONARY THIS AFTERNOON...THEN SLOWLY PUSH EASTWARD INTO EASTERN IL TONIGHT. STRONG UPPER LEVEL TROF OVER THE GREAT PLAINS WILL DEVELOP A DEEPENING CUTOFF LOW OF 557 DM AT 500 MB OVER CENTRAL KS BY MIDNIGHT TONIGHT AND THEN 549 DM AT 500 MB NEAR TULSA IN NE OK BY 18Z/1 PM FRI. MEANWHILE A 1012 MB SURFACE LOW DEVELOPS AND LIFT UP ALONG THE WESTERN KY/TN BORDER BY 18Z/1 PM FRI. INCREASING LIFT AND DEEPER GULF MOISTURE TO ADVECT INTO CENTRAL IL TONIGHT INTO FRI AND DEVELOP MORE WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS. NNE WINDS 5-10 KTS TO DEVELOP THOUGH LATER AT CMI WHICH CURRENTLY HAS SSE WINDS AHEAD OF COLD FRONT. WINDS TO GRADUALLY TURN ESE DURING OVERNIGHT INTO FRIDAY MORNING AND INCREASE TO 10-15 KTS. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 2, 2:43 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 243 PM CDT THU MAY 2 2013 ILZ027>031-036-037-040>042-047>052-031100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN- PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 243 PM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR INTO EARLY EVENING... HOWEVER THE THREAT OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A SLOW MOVING STORM SYSTEM WILL BRING A PROLONGED PERIOD OF RAIN TO THE REGION THROUGH EARLY NEXT WEEK. TOTAL RAINFALL THROUGH MONDAY WILL RANGE FROM 2 TO 3 INCHES...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THIS COULD RESULT IN RENEWED FLOODING ON MANY AREA CREEKS AND STREAMS. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ038-043>046-053>057-061-062-066-067-071-072-031100- CHAMPAIGN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM- JASPER-MACON-MCLEAN-MOULTRIE-PIATT-RICHLAND-SHELBY-VERMILION- 243 PM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR INTO THIS EVENING OVER EASTERN ILLINOIS. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON OVER EAST CENTRAL ILLINOIS WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE. FREQUENT LIGHTNING AND FUNNEL CLOUDS COULD ALSO OCCUR ALONG WITH ISOLATED HEAVY RAINS OF 1 TO 2 INCHES IN A COUPLE HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A SLOW MOVING STORM SYSTEM WILL BRING A PROLONGED PERIOD OF RAIN TO THE REGION THROUGH EARLY NEXT WEEK. TOTAL RAINFALL THROUGH MONDAY WILL RANGE FROM 1 TO 2 INCHES...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THIS COULD RESULT IN RENEWED FLOODING ON MANY AREA CREEKS AND STREAMS. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ063-068-073-031100- CLARK-CRAWFORD-LAWRENCE- 243 PM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR INTO THIS EVENING OVER SOUTHEAST ILLINOIS...HOWEVER THE THREAT OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A SLOW MOVING STORM SYSTEM WILL BRING A PROLONGED PERIOD OF RAIN TO THE REGION THROUGH EARLY NEXT WEEK. TOTAL RAINFALL THROUGH MONDAY WILL RANGE FROM 1 TO 2 INCHES...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THIS COULD RESULT IN RENEWED FLOODING ON MANY AREA CREEKS AND STREAMS. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. FLOODING WILL CONTINUE ALONG THE WABASH RIVER AND ALONG THE EMBARRAS RIVER NEAR LAWRENCEVILLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. 07
In the hours before
Local storm report, May 2, 3:41 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 1 SW ARTHUR 39.71N 88.48W
05/02/2013 MOULTRIE IL LAW ENFORCEMENT
FOUR POWER POLES BLOWN DOWN ALONG ILLINOIS ROUTE 133 NEAR
ARTHUR IN MOULTRIE COUNTY. PEOPLE TRAPPED IN CARS BY
DOWNED POWER LINES. NO INJURIES.
&&
MILLERSpecial weather statement, May 2, 3:41 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 341 PM CDT THU MAY 2 2013 ILZ056-022115- COLES- 341 PM CDT THU MAY 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLES COUNTY UNTIL 415 PM CDT... AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LERNA...OR NEAR CHARLESTON...MOVING NORTH AT 10 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MATTOON... CHARLESTON... HUMBOLDT... OTHER LOCATIONS AFFECTED INCLUDE...FOX RIDGE STATE PARK...COLES COUNTY AIRPORT AND FAIRGRANGE. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3962 8838 3961 8808 3938 8812 3939 8836 TIME...MOT...LOC 2041Z 181DEG 6KT 3945 8823 KMH
Local storm report, May 2, 3:47 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FUNNEL CLOUD MAHOMET 40.19N 88.40W
05/02/2013 CHAMPAIGN IL 911 CALL CENTER
TWO PUBLIC REPORTS OF FUNNEL CLOUDS NEAR I-74.
&&
MILLERLocal storm report, May 2, 3:48 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FUNNEL CLOUD MAHOMET 40.19N 88.40W
05/02/2013 CHAMPAIGN IL 911 CALL CENTER
TWO PUBLIC REPORTS OF FUNNEL CLOUDS NEAR I-74.
0105 PM TSTM WND DMG 1 SW ARTHUR 39.71N 88.48W
05/02/2013 MOULTRIE IL LAW ENFORCEMENT
FOUR POWER POLES BLOWN DOWN ALONG ILLINOIS ROUTE 133 NEAR
ARTHUR IN MOULTRIE COUNTY. PEOPLE TRAPPED IN CARS BY
DOWNED POWER LINES. NO INJURIES.
0213 PM TSTM WND GST 3 NE BEMENT 39.95N 88.53W
05/02/2013 M58.00 MPH PIATT IL TRAINED SPOTTER
ALSO REPORTED INTENSE LIGHTNING AND PEA SIZED HAIL
0226 PM FUNNEL CLOUD 1 W TOLONO 39.99N 88.28W
05/02/2013 CHAMPAIGN IL TRAINED SPOTTER
&&
MILLERLocal storm report, May 2, 4:16 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
416 PM CDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 3 W ARTHUR 39.72N 88.53W
05/02/2013 MOULTRIE IL LAW ENFORCEMENT
FOUR POWER POLES BLOWN DOWN ALONG ILLINOIS ROUTE 133 NEAR
ARTHUR IN MOULTRIE COUNTY. PEOPLE TRAPPED IN CARS BY
DOWNED POWER LINES. NO INJURIES. ...CORRECTED THE
LOCATION...
&&
MILLERLocal storm report, May 2, 4:17 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
417 PM CDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FUNNEL CLOUD MAHOMET 40.19N 88.40W
05/02/2013 CHAMPAIGN IL 911 CALL CENTER
TWO PUBLIC REPORTS OF FUNNEL CLOUDS NEAR I-74.
0105 PM TSTM WND DMG 3 W ARTHUR 39.72N 88.53W
05/02/2013 MOULTRIE IL LAW ENFORCEMENT
FOUR POWER POLES BLOWN DOWN ALONG ILLINOIS ROUTE 133 NEAR
ARTHUR IN MOULTRIE COUNTY. PEOPLE TRAPPED IN CARS BY
DOWNED POWER LINES. NO INJURIES. ...CORRECTED THE
LOCATION...
0213 PM TSTM WND GST 3 NE BEMENT 39.95N 88.53W
05/02/2013 M58.00 MPH PIATT IL TRAINED SPOTTER
ALSO REPORTED INTENSE LIGHTNING AND PEA SIZED HAIL
0226 PM FUNNEL CLOUD 1 W TOLONO 39.99N 88.28W
05/02/2013 CHAMPAIGN IL TRAINED SPOTTER
&&
MILLERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 2:07 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 23 min |
| May 2, 2:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 30 min |
| May 2, 3:41 PM CDT | Special Weather Statement | ILX | Coles | 34 min |
| May 2, 4:23 PM CDT | Flash Flood Warning | ILX | Coles | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.